MathSciNet Relay Station
MathSciNet bibliographic data
MR837980 58F15 (58F25)
Parry, William; Pollicott, Mark The Chebotarov theorem for Galois coverings of Axiom A flows. Ergodic Theory Dynam. Systems 6 (1986), no. 1, 133–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement